# SDR REXA2015061000123

- Difficulty date: June 10, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 18,761 hours, 11,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FRAME AT FS 319 & STRINGER 27 TO BE CORRODED.  THE CORROSION WAS REMOVED WITH A MAXIMUM DEPTH OF 0.022”.  REPAIRED IAW EA CRJ953-03484.
